# SDR SWAA2025071681665

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 AND STR25R AT AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL LOCATED BS767 TO BS787 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-700 51-10-02 ITEM 9 AND DRAWING 146A0081 SHEET: 25 REV:.
